Show simple item record

dc.creatorKesler, Robert
dc.creatorMena Arias, Darío Alberto
dc.date.accessioned2018-11-02T20:19:59Z
dc.date.available2018-11-02T20:19:59Z
dc.date.issued2017-09
dc.identifier.citationhttps://link.springer.com/article/10.1007/s13324-017-0195-3es_ES
dc.identifier.issn1664-235X
dc.identifier.urihttp://hdl.handle.net/10669/76050
dc.description.abstractConsider the discrete quadratic phase Hilbert Transform acting on $\ell^{2}(\mathbb{Z})$ finitely supported functions $$ H^{\alpha} f(n) : = \sum_{m \neq 0} \frac{e^{i\alpha m^2} f(n - m)}{m}. $$ We prove that, uniformly in $\alpha \in \bT$, there is a sparse bound for the bilinear form $\inn{H^{\alpha} f}{g}$. The sparse bound implies several mapping properties such as weighted inequalities in an intersection of Muckenhoupt and reverse H\"older classes.es_ES
dc.language.isoen_USes_ES
dc.sourceAnalysis and Mathematical Physics, vol8(29), pp. 1-12es_ES
dc.subjectDiscrete analysises_ES
dc.subjectQuadratic phasees_ES
dc.subjectSparse boundses_ES
dc.subjectHilbert transformes_ES
dc.subject515.733 Espacios de Hilbertes_ES
dc.titleUniform sparse bounds for discrete quadratic phase Hilbert transformses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.identifier.doi10.1007/s13324-017-0195-3
dc.description.procedenceUCR::Docencia::Ciencias Básicas::Facultad de Ciencias::Escuela de Matemáticaes_ES


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record